Inventiones mathematicae

, Volume 148, Issue 3, pp 627–658 | Cite as

Topological recursive relations in H2g(ℳg,n)

  • Eleny-Nicoleta Ionel
Article

Abstract.

We show that any degree at least g monomial in descendant or tautological classes vanishes on ℳg,n when g≥2. This generalizes a result of Looijenga and proves a version of Getzler’s conjecture. The method we use is the study of the relative Gromov-Witten invariants of ℙ1 relative to two points combined with the degeneration formulas of [IP1].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Eleny-Nicoleta Ionel
    • 1
  1. 1.Department of Mathematics, University of Wisconsin, Madison, WI 53706, USAUSA

Personalised recommendations